# SDR F3LA2022111700150

- Difficulty date: November 4, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N307FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7472
- Aircraft time: 18,234 hours, 7,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004220702
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R#12790.0366 R2 DOOR THRESHOLD FWD CORNER FITTING AFT END CORRODED.                       CORRECTIVE ACTION: REMOVED & REPLACED AFT DOOR SEAL PLATE AT R2 DOOR IAW A320 SRM 51-42-119 CORNER FITTING)***SUPPLEMENTAL-ADDED CORROSION LEVEL***
